EconPapers    
Economics at your fingertips  
 

Functions of singular random matrices with applications

José Díaz-García () and Ramón Gutiérrez-Jáimez

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2005, vol. 14, issue 2, 475-487

Keywords: Matrix-variate inverse beta and F distributions; Jacobian; Hausdorff measure; inverse singular distribution; inverse Wishart and pseudo-Wishart singular distributions; Bayesian inference; 62H99 (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595414 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:14:y:2005:i:2:p:475-487

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/BF02595414

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:14:y:2005:i:2:p:475-487